# SDR UPS08852274

- Difficulty date: April 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 PIT 31 DOOR DENTED IN AREA OF UPPER HANDHOLD.  REPAIRED PIT 31 DOOR IAW SRM 51-1-21, SRM 52-02-0 FIG 002 AND SRM 52-4-02 FIG 1A.
